hormonal hell from depo

by emma
(uk)

Hi any advice would be greatly appreciated. I was on depo on and off for 8 years. Two years ago I had a stressful situation then I started feeling really poorly I had thyroiditis and blood tests came back ok apart from boarderline low vitamin d. Since then due to all the heart palps I'm under a specialist I've got problems with my heart. I had hormone tests done and my Dr just said they were ok. They basically diagnosed me with fibromyalgia which I thinks a cop out! Year and help ago I decided to stop the depo. Symptoms did improve a little. I started 10% progesterone cream 11 weeks ago I been using it daily due to the horendous symptoms. 5 weeks ago I started 10000 vitamin d daily n magnesium n calcium and a multivitamin . The thing is although I don't feel as bad I still don't feel right I have good days n bad. My hair loss has stopped. Also my my periods have disappeared as well is this normal? Its just the cream really helps with the heart palps, dizziness, shaky feeling. I also experience alot of burping. Any advice! Do I stop the cream? My drs really aren't interested anymore but obviously I want to feel better as I have two little kids that need their jolly playful mum back
Thanks

Comments for hormonal hell from depo

Click here to add your own comments

Jan 09, 2016
Life after birth control
by: Emma

Emma:) Getting off birth control can be super hard. Your body's hormonal balance will take time to achieve. So, the best thing to do is to eductate yourself. Please read the articles to the left. They are chock full of info Also another wonderful book is written by a MD who is an expert in bioidentical hormone therapy. The title is "The Miracle of Bioidentical Hormones" you can order on Amazon. I am constantly refering back to it.
Emma, follow the protocol recommended on this site. Click on the bolded "Progesterone therapy" on the left. Please read that page. It eill educate and teach you what is recommended to acheive hormonal balance for your particular phase of reproductive life your in. It is different for someone still cycling verses someone like me in perimenopause.
Good luck and keep us posted. Remember, it will take some months to finally achieve hormonal balance post BCs.
Diane

Feb 04, 2016
Hormonal Hell from Depo
by: Joy

Hi Emma

Please read this post about Depo, dreadful stuff. It can take a long time for your body to adjust and repair the damage done. http://www.progesteronetherapy.com/never-use-depoprovera. Please never accept the words "ok, normal or fine" when they tell you this, what exactly does that mean? Demand to see you test results, you paid for them, it's your right. Then compare them to the Hormone Testing page. I tend to agree with you, the fibromyalgia story seems to be a cop out, do you actually have the symptoms for it? How old are you, you could be in Peri-Menopause?

Pleased to read that you are taking Vitamin D3, but please drop the calcium it is not needed and excess calcium can cause hard! Please read up on it. Your 10% cream could probably be the problem, how much are you using and how long have you been using it? Have you checked that it does not contain parabens and synthetic chemicals? This is most important.

Doctors show no empathy or compassion, well very few of them do. It's one of the reasons why I took my health into my own hands.

Please read the following pages:

Hormone Testing - http://www.progesteronetherapy.com/hormone-testing
How to use Progesterone Cream - www.progesteronetherapy.com/how-to-use-progesterone-cream
Estrogen Dominance - http://www.progesteronetherapy.com/estrogen-dominance
Peri-Menopause - http://www.progesteronetherapy.com/peri-menopause
Progesterone Cream - http://www.progesteronetherapy.com/progesterone-cream
Vitamin D3 - http://www.progesterone-info.com/benefits-of-vitamin-d

I hope this helps you.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...